MathSciNet Relay Station
MathSciNet bibliographic data
MR100768 (20 #7196) 45.00 (35.00)
Calderón, A.-P.; Zygmund, A. Singular integral operators and differential equations. Amer. J. Math. 79 1957 901–921.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement